Intervention Review

Vasodilators and vasoactive substances for idiopathic sudden sensorineural hearing loss

  1. Lekha Agarwal1,*,
  2. David D Pothier2

Editorial Group: Cochrane ENT Group

Published Online: 7 OCT 2009

Assessed as up-to-date: 15 SEP 2008

DOI: 10.1002/14651858.CD003422.pub4


How to Cite

Agarwal L, Pothier DD. Vasodilators and vasoactive substances for idiopathic sudden sensorineural hearing loss. Cochrane Database of Systematic Reviews 2009, Issue 4. Art. No.: CD003422. DOI: 10.1002/14651858.CD003422.pub4.

Author Information

  1. 1

    Russells Hall Hospital, ENT Department, Dudley, West Midlands, UK

  2. 2

    Toronto General Hospital, University Health Network, Department of Otolaryngology, Head and Neck Surgery, Toronto, Ontario, Canada

*Lekha Agarwal, ENT Department, Russells Hall Hospital, Pensnett Road, Dudley, West Midlands, DY1 2HQ, UK. lekhaagr@yahoo.com. lekhaagr@doctors.org.uk.

Publication History

  1. Publication Status: Edited (no change to conclusions)
  2. Published Online: 7 OCT 2009

SEARCH

Options for accessing this content:

  • If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
    http://wiley.force.com/Interface/ContactJournalCustomerServices_V2.
  • Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
  • You can purchase online access to this Article for a 24-hour period (price varies by title)
    • If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
    • New Users: Please register, then proceed to purchase the article.

Login via OpenAthens

or

Search for your institution's name below to login via Shibboleth.

Please register to:

  • Save publications, articles and searches
  • Get email alerts
  • Get all the benefits mentioned below!

Register now >

Patient Access

Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.